# SDR DALA1023903309

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 24,621 hours, 3,359 cycles
- Engine: Pwa PW4168A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (19WL) LDMCR FAILED SYS CHECK, REPLACED BATTERY AND TESTS OK.
